# SDR ASAA2012111093286

- Difficulty date: November 10, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 64,554 hours, 36,987 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 657378211
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK LT HORIZONTAL STAB LOWER SKIN - FWD OF REAR SPAR.  CRACK INDICATION VERIFIED BY INSP WITH HFEC ON T/E OF STAB, STA 129 ON INSPAR SKIN, IAW SRM 55-10-01, AD-1, PG 104 AND NOTE E CRACKS ARE NOT PERMITTED.  ACCOMPLISHED REPAIR OF CRACK DAMAGE IAW EA 400-55EA-09218.
